IR  > 理学院
具有随机扰动的酗酒模型的稳定性分析
黄灿云; 葛杨; 常小凯
2015-06-15
Source Publication兰州理工大学学报
ISSNISSN:1673-5196
Issue2015年03期Pages:150-153
Abstract研究具有随机扰动的酗酒模型,分析有病平衡点附近的随机扰动情况.通过建立Lyapunov函数,得到有病平衡点附近随机全局渐近稳定所满足的随机扰动强度条件.
Keyword随机扰动 布朗运动 伊藤公式 稳定
DOI10.13295/j.cnki.jlut.2015.03.031
URL查看原文
Indexed ByCNKI
Language中文
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/7109
Collection理学院
Affiliation兰州理工大学理学院
First Author AffilicationColl Sci
First Signature AffilicationColl Sci
Recommended Citation
GB/T 7714
黄灿云,葛杨,常小凯. 具有随机扰动的酗酒模型的稳定性分析[J]. 兰州理工大学学报,2015(2015年03期):150-153.
APA 黄灿云,葛杨,&常小凯.(2015).具有随机扰动的酗酒模型的稳定性分析.兰州理工大学学报(2015年03期),150-153.
MLA 黄灿云,et al."具有随机扰动的酗酒模型的稳定性分析".兰州理工大学学报 .2015年03期(2015):150-153.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[黄灿云]'s Articles
[葛杨]'s Articles
[常小凯]'s Articles
Baidu academic
Similar articles in Baidu academic
[黄灿云]'s Articles
[葛杨]'s Articles
[常小凯]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[黄灿云]'s Articles
[葛杨]'s Articles
[常小凯]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.